# SDR C2XA08SH087

- Difficulty date: June 19, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N10575
- Make and model: Emb EMB-145LR
- Aircraft serial: 145640
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Buttstrap
- Part number: 14525381007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK IT WAS FOUND THAT THE CARGO COMPRATMENT CENTER BUTTSTRAP WAS CRACKED AT FRAME 71.  MAINTENANCE FABRICATED AND INSTALLED A REPAIR PIECE IAW CONTINENTAL EXPRESS EC5320-01412.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  (S)
